# SDR DL76G050702

- Difficulty date: November 13, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 39,706 hours, 7,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOTS WINDOW CAME OPEN ON T/O ROLL AFTER PASSING 80 KTS.  PRIOR TO T/O HANDLE WAS VERIFIED IN LOCKED POSITION.  ABORTED T/O ROLL AT 100 KTS.  MTC VERIFIED OPERATION AND LOCKING MECHANISM WORKS OK.  PERFORMED HIGH ENERGY STOP INSPECTION.  ALL NORMAL.
